# SDR CALA2011032500197

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 45,736 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 340-344 RBL 88 SEAT TRACK FOUND CORRODED.  SEAT TRACK CORROSION BLENDED OUT DEPTH 0.030" (ORIG 0.071) OUT OF SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED SEAT TRACK REPLACED AS PER SRM 51-10-02 AND NEW SEAT TRACK INSTALL AS PER SRM 51-40-02 AT STA 340-423.5 RBL 88.5 AND FORM 44.0008 ATTACHED ITEM 1-7 ACCOMPLISHED.
